Need help asap:(

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Livv123
New Member


Date Joined Jul 2016
Total Posts : 6
   Posted 5/18/2017 2:33 AM (GMT -6)   
Hi everyone I'm 16 and because I had a terrible disease I was out onto pristq that has helped me for a very long time. Until now I have started having terrible systoms such as not feeling myself and don't feel like talking. I have been on 100 mg of pristq and now the doctor has increased me to 150 mg. it has been a week on 150 mg and I'm feeling very tired and just feel like sleeping most the day. Is this normal I'm freaking out because I haven't been able to go to school much or do any of my school work 😭😭😭

Tim Tam
Veteran Member


Date Joined May 2016
Total Posts : 1013
   Posted 5/18/2017 10:21 AM (GMT -6)   
I'm sorry for your plight.

I don't know where everybody is.

I've never been on Pristq, which I guess is an anti-depressant.

You said, "I had a terrible disease." Do you still have it?

I know being out of circulation, whether it's work or school, can be devastating in itself.

As a bipolar, I've been out of work a bunch, and one time when I had that, I went into depression within a week, probably, but I didn't go to a psychiatrist because I wasn't use to taking care of myself.

And so the depression got worse.

Were you pretty depressed before you started taking the medicine? Do you feel like it's helped you some?

At 16, you could probably be overwhelmed by medicine, but it's hopefully helping you, too.

Is there anyone there you can talk to about the medicine and the situation?

It's good that you reached out. Being positive that you can get through this will probably help. It's helped me.

BnotAfraid
Forum Moderator


Date Joined Apr 2012
Total Posts : 7061
   Posted 5/18/2017 1:34 PM (GMT -6)   
Have to told your doctor or your parents how dark your thoughts are?

You were very courageous to reach out here for help. Can you talk the next step and talk to someone?

At the top of this forum there is a thread labeled RESOURCES. 4-6 pages of helpful phone numbers, links etc....

I hope you take time and look there. and call one of the numbers.

Peace
Trina
Moderator - Depression

"...when the gift of sight is cause enough for jubilation."
Billy Collins from the poem. HIGH

DX: reverse Trigeminal Neuralgia;Cluster headaches; Atypical face pain;Hemicrania Continua; raynauds;complex PTSD; recurring MDD,disassociative disorder;

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41690
   Posted 5/18/2017 2:54 PM (GMT -6)   
I take 150 of pristiq too. I also take a mood stabilizer. Talk to your doctor, let them know what is going on and how you are honestly feeling. Don't put it off.

I hope that you feel better soon Livv123. Welcome to the depression forum. There are a lot of people here that understand how you feel.

Hang in there...

Hugs, Karen...
Moderator-Depression


fibromyalgia, Chronic fatigue, depression, allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 17, 2017 4:05 AM (GMT -6)
There are a total of 2,883,070 posts in 316,353 threads.
View Active Threads


Who's Online
This forum has 157479 registered members. Please welcome our newest member, rohitadaa.
258 Guest(s), 3 Registered Member(s) are currently online.  Details
outscruff, mareish, kellyinCali


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer